# SDR 0201529954

- Difficulty date: May 2, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 94,671 hours, 74,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

While in MSP during line operations a crack was found on the Non-ventral APB door jamb. The crack is located at the end of the LH side #2 radial.Repaired per EA 99-189338.
